# SDR SWAA2017020911759

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 20,864 hours, 12,277 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER VERTICAL STIFFENER CRACKED AT STAB STA 92.70, 19.75" AFT FRONT SPAR, 1" ABOVE LOWER FLANGE OF RIB.  REPAIRED VERTICAL STIFFENER PER SRM.
